Friday, March 6, 2009

Hello


I have decided I am going to start weighing in on Sunday since I joined the on line Chubby Chick's Challenge. I would weigh myself on Thursday and just use that weigh in for Sunday but I don't want to do that anymore.

I haven't really felt like posting. It has been beautiful out the last few days but I don't feel motivated to do a darn thing. My headaches have started back since Monday and I am not sure if I am going through withdraws from not taking anymore pain medicine. My MRI is going to be sometime at the end of the month. If I still have my headaches after a week or two I will probably end up calling the doctor to get me in sooner.

Well that's about it for me. I want to wish everyone a fantastic weekend.

8 comments:

Kathy said...

Good idea to weigh on the day you'll be posting. I am sorry you're having headaches again. I hope it is just a reaction to not taking the meds. Have a wonderful weekend.

Kathy

Tabby said...

Hi Dutch!

I know when I let up on my back pills (percocet) you can have withdrawals such as headaches and moodiness. I hope that is all it is and your check up is good. I am sure you are still doing great on your continuing weight loss. I really, really hope you feel better soon.
Big Hug!

garnett109 said...

get back on those pills until the doc says ok he has to ween you off of them

Julie said...

I hate headaches and would probably be calling sooner. Hope you feel better soon.

Hollie said...

Oh Dutch, I pray that it is just withdrawals from the meds. If it doesn't let up you should make another appointment. Please keep us posted.

Joann said...

Hope you are feeling better soon!

Lin said...

Hi Dutch,
I hope by now you are feeling better. We did have 2 beautiful days here, to tease us that Spring is near. Thanks for visiting my blog!

Deborah said...

I had to change my weigh-in day too. But not for the same reasons as you. I used to weigh-in on Mondays but found that the weekends sabotaged me so I changed it to Wednesdays (because of the advise from a doctor). I think we have what works for us.

Hope your headaches don't get too much worse and hope you find out what's causing them soon.